Childhood Diseases

Posted by: Sonet Delport | 2009-09-11



My son 8 years had was not tested but had all the symptoms and was treated (Tammiflu)for H1N1 last week. Last week he had hallucinations I thought it was because of the fever. Last night without fever he had it again. He feels dizzy, as if he is falling and sees objects flying around him. What should I do?

Thank you

Expert's Reply



This must be due to a medicine he is on. What other medicines besides Tamiflu [which can also cause this to happen] is he on? Please let me know.Several of the oral nasal decomngestant syrups and combination pain and fever nedicines may cause hallucinations.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

user comments


Posted by: Sonet Delport | 2009-09-14

He drinks half a tablet Zyrtec and uses Nazonex nasal spray each night. When he had the first hallucinations with the fever, I gave him Mybulen syrup. But the last time he had the hallucinations he only drank the Zyrtec and used the Nazonex. Thankfully he has not had any episodes since the 11th of Sept

Reply to Sonet Delport

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.